# SDR FDEA201601100094

- Difficulty date: January 10, 2016
- Submitted: January 12, 2016
- Operation: Air carrier
- Aircraft: N667FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 771
- Aircraft time: 27,879 hours, 15,090 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A57110340206
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING JOINT AT FRAME 40 LT, UPPER FASTENER HOLE FOUND CRACK SIGNAL.  COMPLIED WITH EA 6-5710-T0322811 P 1.  REPAIR CATEGORY IS B.  THRESHOLD INTERVAL 2250 FC & 4860 FH. METHOD IN THE REPAIRED HOLE, ROTO TEST IAW NTM 51-10-01, BASED ON NTM 57-10-39 PART 6 PROCEDURE AFTER FASTENER & BRUSHERS REMOVAL.  MAJOR REPAIR IAW GMM 6-2-100.
